MathSciNet Relay Station
MathSciNet bibliographic data
MR804951 (87b:11009) 11A41 (11-04)
Jaeschke, G. Corrigendum: "On the smallest $k$ such that all $k\cdot 2\sp n+1$ are composite'' [Math. Comp. 40 (1983), no. 161, 381–384; MR0679453 (84k:10006)]. Math. Comp. 45 (1985), no. 172, 637.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement